# SDR CALA2017121904537

- Difficulty date: December 19, 2017
- Submitted: December 20, 2017
- Operation: Air carrier
- Aircraft: N597UA
- Make and model: Boeing 757222
- Aircraft serial: 28750
- Aircraft time: 70,435 hours, 18,508 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: 141N5150
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN FWD CABIN FLOOR SUPPORT STRUCTURE STABILIZATION STRAP CRACKED AT STA 371, LBL 24, 209-006 ACCOMPLISHED PERMANENT REPAIR AT MAIN CABIN FLOOR SUPPORT STRUCTURE STABILIZATION STRAP STA 365-377 LBL 24 IAW SRM 53-0 0-51, FIG 201, REPAIR 12 AND 13, PG 201-207.
